U.S. doctors online nowAsk doctors free
Toa Alta, PR
A 32-year-old female asked:

My 8 month baby was taken atarax (hydroxyzine). by accident, my husband gave her another dose of atarax (hydroxyzine) 5 minutes after i gave her dose. what can i do now?

1 doctor answer3 doctors weighed in
Dr. Anthony Leazzo
A Verified Doctoranswered
24 years experience
ER: Take her immediately to the er for evaluation and observation. The Atarax (hydroxyzine) itself should not hurt the baby, but the sedation it causes could stop her from breathing. Need to go to the er immediately.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Jun 24, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.